You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on Epimorphisms and Monomorphisms in Homotopy Theory
Peter Hilton and Joseph Roitberg
Proceedings of the American Mathematical Society
Vol. 90, No. 2 (Feb., 1984), pp. 316-320
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045363
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study epimorphisms e: X → X and monomorphisms m: X → X in the pointed homotopy category of path-connected CW-spaces. Our principal theorems allow us to infer that under suitable finiteness and fundamental group assumptions, such are in fact homotopy equivalences.
Proceedings of the American Mathematical Society © 1984 American Mathematical Society